# SDR PLGA980528A

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 8484001116
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4253 - AFTER TAKEOFF, THE RIGHT MAIN ELECTRICAL BUS INTERMITTENTLY FELL OFF LINE.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT TIME DELAY RELAY (PC72).  SYSTEM TESTED GOOD.  (M)
